# SDR QMLA09032009011

- Difficulty date: March 20, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N106LN
- Make and model: Snias AS350B3
- Aircraft serial: 3251
- Aircraft time: 5,978 hours, 17,028 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER REFUELING, THE ACFT TOOK OFF AND STARTED TO CLIMB OUT, THE MED CREW THOUGHT THAT THEY SMELLED A STRONGER THAN NORMAL ODOR OF FUEL.  PILOT SAID THE COCKPIT TO SMELL NORMAL.  PILOT RETURNED TO THE HOSPITAL.  POST FLIGHT REVILED NO DEFECTS OR CAUSE OF THE FUEL ODOR.
